共 50 条
- [31] A NEW SYSTEM OF GENERAL NONLINEAR VARIATIONAL INCLUSIONS INVOLVING (A, η)-ACCRETIVE MAPPINGS IN BANACH SPACES [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 2008, 11 (04): : 783 - 794
- [32] Stability and convergence of a new composite implicit iterative sequence in Banach spaces [J]. FIXED POINT THEORY AND APPLICATIONS, 2015,
- [33] Stability and convergence of a new composite implicit iterative sequence in Banach spaces [J]. Fixed Point Theory and Applications, 2015
- [35] Convergence theorems for accretive operators in Banach spaces [J]. INTELLIGENT STRUCTURE AND VIBRATION CONTROL, PTS 1 AND 2, 2011, 50-51 : 224 - +
- [38] Iterative Algorithms for a System of Variational Inclusions in Banach Spaces [J]. SYMMETRY-BASEL, 2019, 11 (06):
- [40] On the Mann and Ishikawa iterative approximation of solutions to variational inclusions with accretive type mappings in Banach spaces [J]. Shiyou Huagong/Petrochemical Technology, 1999, 28 (08): : 585 - 592